# SDR UALA2010112904364

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 60,639 hours, 22,306 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 324 FLOORBEAM T-CAP CORRODED AND MATERIAL REMAINING AFTER BLEND OUT EXCEEDS SRM LIMITS AT RBL 60 AND RBL 24.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF T-CAP AND FABRICATED AND INSTALLED NEW T-CAP AND REPAIR ANGLES AND STRAPS PER PEMCO EA PD57-53-063 AND UAL EVA 80342 ON NON ROUTINE.  PER UAL EVA 80342 , A NEW FAA 8100-9 MUST BE ISSUED AND DTA 085625 INCORPORATED IN THE AIRPLANE MAINTENANCE PROGRAM WITHIN 24 MONTHS FROM 22NOV10.  THE AIRPLANE WILL BECOME UNAIRWORTHY UNLESS A NEW FAA 8100-9 IS RECEIVED ON OR BEFORE 22NOV12.
